# SDR VNAA2020012899903

- Difficulty date: January 28, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 22,342 hours, 17,023 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOORBEAM AT RBL 9.00 IS CRACKED JUST FWD OF FS 280.   REMOVED 221ALF RH FLOOR SUPPORT ANGLE IAW  SRM 51-42-06-001-001-A01, 51-42-21-001-010-A01.  CUT AWAY DAMAGE RH FLOOR BACK IAW REO 670-53-11-896 REV-, REPAIR C STEPS 1,2.    PERFORMED EDDY CURRENT OF RBL 9 FLOORBEAM CUTLINE EDGES FWD OF FS 280 IAW REO 670-53-11-896 STEP 3. NO INDICATIONS NOTED AT THIS TIME.   FABRICATED REPAIR PART 26 IAW SRM 53-11-201-003-A01.    FABRICATED REPAIR PARTS,  HEAT TREATED IAW AMS 2770 REV P.   ON FURTHER EVALUATION, FOUND THAT REPAIR TYPE 4 IS REQUIRED IAW SRM 53-11-43-201-003-A01.  FABRICATED REPAIR PARTS 36, 38, 40 & 42 IAW  SRM 53-11-43-201-003-A01 TYPE 4.  INSTALLED REPAIR PART & TOUCH UP PAINT IAW SRM 53-11-43-201-003-A01 & TR 51-00965 REPAIR TYPE IV.
